Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 219, NWS Springfield, MO

May 27, 2017Barton County, Jasper County, Missouri; Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at May 27, 2017, 1:30 PM CDT for Barton County, Jasper County, Missouri; Cherokee County, Crawford County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2017, 1:30 PM CDT (18:30 UTC)
Expired
May 27, 2017, 2:15 PM CDT
In force
45 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO

The radar

The Springfield radar (KSGF), 88 km from the middle of the area, began a volume at 18:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 1:45 PM CDTHAIL 0.52 Se Pittsburg, KS0.25 TO 0.50 INCH HAIL. VIA INTERNET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 27, 12:13 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 6.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2017-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3187 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2017-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 127 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3187 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
127 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
1.8
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted.

574 
WUUS53 KSGF 271830
SVRSGF
KSC021-037-MOC011-097-271915-
/O.NEW.KSGF.SV.W.0219.170527T1830Z-170527T1915Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
130 PM CDT SAT MAY 27 2017

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northeastern Cherokee County in southeastern Kansas...
  Southeastern Crawford County in southeastern Kansas...
  Barton County in southwestern Missouri...
  Northwestern Jasper County in southwestern Missouri...

* Until 215 PM CDT

* At 130 PM CDT, severe thunderstorms were located along a line
  extending from near Liberal to Cherokee, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Pittsburg...                      Prairie State Park...
  Lamar...                          Frontenac...
  Jasper...                         Liberal...
  Cherokee...                       Weir...
  Mulberry...                       Scammon...
  Chicopee...                       Nashville...
  Mindenmines...                    Carytown...
  Asbury...                         Neck City...
  Lamar Heights...                  Roseland...
  Burgess...                        Yale...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for southeastern
Kansas...and southwestern Missouri.

LAT...LON 3748 9408 3726 9422 3726 9488 3760 9459
TIME...MOT...LOC 1830Z 273DEG 18KT 3759 9457 3732 9480 

HAIL...1.00IN
WIND...60MPH
 
$$

Boxell
2 follow-up statements
722 
WWUS53 KSGF 271901
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
201 PM CDT SAT MAY 27 2017

KSC021-037-271911-
/O.CAN.KSGF.SV.W.0219.000000T0000Z-170527T1915Z/
Cherokee KS-Crawford KS-
201 PM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHEROKEE AND
SOUTHEASTERN CRAWFORD COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.

LAT...LON 3748 9408 3726 9422 3737 9452 3755 9441
      3754 9435
TIME...MOT...LOC 1901Z 269DEG 42KT 3743 9437 

$$

MOC011-097-271915-
/O.CON.KSGF.SV.W.0219.000000T0000Z-170527T1915Z/
Barton MO-Jasper MO-
201 PM CDT SAT MAY 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM CDT
FOR SOUTHEASTERN BARTON AND NORTH CENTRAL JASPER COUNTIES...

At 201 PM CDT, a severe thunderstorm was located near Lamar, moving
east at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Lamar...                          Jasper...
Nashville...                      Lamar Heights...
Kenoma...                         Oakton...
Iantha...                         Boston...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.

LAT...LON 3748 9408 3726 9422 3737 9452 3755 9441
      3754 9435
TIME...MOT...LOC 1901Z 269DEG 42KT 3743 9437 

HAIL...1.00IN
WIND...60MPH
 
$$

Boxell
537 
WWUS53 KSGF 271911
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
211 PM CDT SAT MAY 27 2017

MOC011-097-271921-
/O.EXP.KSGF.SV.W.0219.000000T0000Z-170527T1915Z/
Barton MO-Jasper MO-
211 PM CDT SAT MAY 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARTON AND NORTH
CENTRAL JASPER COUNTIES WILL EXPIRE AT 215 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 700 PM CDT for southwestern
Missouri.

LAT...LON 3748 9408 3726 9422 3737 9452 3755 9441
      3754 9435
TIME...MOT...LOC 1911Z 273DEG 18KT 3743 9432 

$$

Boxell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 12:26 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, May 27, 12:26 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1226 PM CDT Sat May 27 2017

.SHORT TERM...(Today and tonight)
Issued at 223 AM CDT Sat May 27 2017

Plenty of instability is already in place as noted by a supercell
that moved across the Missouri and Arkansas line early this
morning. Last night's sounding showed around 3500 J/kg of CAPE
above a strong capping inversion. Hail up to golf balls in size
were reported and the best CAPE values and lapse rates are not
expected until this afternoon.

Surface low pressure moving east over the plains, an approaching
upper level trough, a 30 mph low level jet nosing into the region,
surface dew points in the upper 60s to middle 70s, CAPE values in
excess of 4000 J/kg and steep lapse rates will all contribute to
the potential for a significant severe weather outbreak across the
Ozarks and southeastern Kansas this afternoon and into this
evening.

The amount of instability and expected updraft strengths are
conducive to very large to giant hail production. Current thoughts
are for baseball size or larger hail with the strongest storms.
Thunderstorm wind gusts in excess of 60 mph and a few tornadoes
will also be possible.

The convection early this morning will likely leave boundaries
across the area, which will potentially act to enhance storms and
rotation this afternoon. Another concern would be the development
of a significant cold pool with this system. It would not be out
of the question that at some point this system develops a
derecho-like nature (squall line with widespread wind damage
potential) that would move across the region, taking advantage of
the instability in place across the area today. Additionally, 0-3
km bulk shear vectors orientated towards the east at 30-40 knots
would support mesovortex tornado potential with any portions of
the line bowing towards the east.

The Moderate Risk area from SPC was expanded to the west this
morning and now includes all of the Missouri Ozarks and
southeastern Kansas through tonight.

.LONG TERM...(Sunday through Friday)
Issued at 223 AM CDT Sat May 27 2017

Some lingering storms will remain across parts of the Mark Twain
National forest region of the Ozarks early Sunday. However, these
storms will be moving to the east as the upper level trough
finally slides through the region.

An upper level ridge will develop along the Rockies which will act
to keep the region in upper level northwesterly flow through the
first part of next week. This will bring fairly nice weather to
the area for Memorial Day. The only fly in the ointment for next
week will be any pieces of energy that will rotate around a
persistent upper low that will remain across the Great Lakes
region for most of next week. Any wave that moves across the
Plains could produce a shower or storm. As a result, scattered
precipitation will be possible Wednesday through the end of next
week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1215 PM CDT Sat May 27 2017

Convection has been on the increase the last two hours as the cap
continues to erode across the area. These storms will increase in
coverage and intensity through the afternoon. Expect MVFR
conditions in the vicinity of storms...with the possibility of
strong winds and large hail as well.

Surface front should clear the terminals during the overnight
hours. Once the front clears...winds will veer around to the
northwest and ceilings will drop to MVFR to occasional IFR through
the remainder of the forecast period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Sunday morning for MOZ055>058-066>071-
     077>083-088>098-101>106.

KS...Flash Flood Watch through Sunday morning for KSZ073-097-101.

&&

SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Gaede
Hazardous weather outlook, May 27, 1:08 PM CDT, 22 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
108 PM CDT Sat May 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281815-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
108 PM CDT Sat May 27 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Tornado risk.
  Significant Hail risk.
  Significant Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

  Strong to severe storms will continue to impact the Ozarks
  this afternoon into tonight as very strong instability and
  wind shear develop ahead of a cold front.

  The potential exists for supercell thunderstorms, especially
  early this afternoon into this evening as storms initially
  begin to develop. If these supercells do form, hail up to the
  size of baseballs, damaging winds, and tornadoes will all be
  possible.

  The storms will eventually become more linear in nature and be
  capable of producing widespread damaging wind gusts. Gusts
  over 75 mph will be possible. Tornadoes will also be possible
  with any portions of the line which bow towards the east. This
  has the potential to produce power outages.

  Along with the risk for severe thunderstorms, frequent
  lightning and locally heavy rainfall can be expected. Localized
  flooding of low water crossings will be possible where the
  heavier rainfall occurs. A Flash Flood Watch has been posted
  from this afternoon through 7 AM Sunday. Localized rainfall
  amounts of up to 4 inches will be possible if training storms
  develop.

  Those with outdoor plans this afternoon and tonight are urged
  to pay close attention to the weather and have a plan in place
  to move to a sturdy shelter when severe weather threatens.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

  A few lingering strong to severe storms will impact portions of
  south central Missouri Sunday morning before the system moves
  completely through the region. Large hail and damaging winds
  will be the primary concern.

  The next chance of storms comes towards the end of next week.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next three hours for
  across the entire area.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Gaede

In the hours before

Special weather statement, May 27, 11:02 AM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Springfield MO
1102 AM CDT SAT MAY 27 2017

MOZ057-069-070-080-081-271645-
Dallas MO-Camden MO-Miller MO-Laclede MO-Pulaski MO-
1102 AM CDT SAT MAY 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DALLAS...MILLER...
NORTHWESTERN LACLEDE...WESTERN PULASKI AND CAMDEN COUNTIES UNTIL 1145
AM CDT...

At 1101 AM CDT, Doppler radar was tracking a strong thunderstorm near
Camdenton, moving northeast at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Lake of The Ozarks State Park...  Ha Ha Tonka State Park...
Lake of The Ozarks...             Waynesville...
Osage Beach...                    Camdenton...
Richland...                       Lake Ozark...
Crocker...                        Iberia...
St. Elizabeth...                  Saint Elizabeth...
Macks Creek...                    Linn Creek...
Tuscumbia...                      Stoutland...
Bagnell...                        Brumley...
Freedom...                        Kaiser...

This includes Interstate 44 between mile markers 137 and 155.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3834 9229 3832 9225 3834 9222 3833 9219
      3817 9219 3816 9218 3798 9218 3766 9227
      3780 9265 3788 9308 3796 9307 3834 9241
TIME...MOT...LOC 1601Z 232DEG 22KT 3796 9264

Frye
Local storm report, May 27, 12:38 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1238 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 PM     HAIL             FORT LEONARD WOOD       37.71N 92.16W
05/27/2017  E1.25 INCH       PULASKI            MO   PUBLIC

            HALF DOLLAR SIZE HAIL. TIME BASED ON RADAR.
            REPORT VIA INTERNET.

&&

TEO
Local storm report, May 27, 12:55 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             SAINT ROBERT            37.83N 92.18W
05/27/2017  E0.75 INCH       PULASKI            MO   AMATEUR RADIO

            PENNY SIZE HAIL. SUBMITTED VIA INTERNET.

&&

TEO
Local storm report, May 27, 1:03 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     HAIL             5 WNW LECOMA            37.81N 91.80W
05/27/2017  E1.00 INCH       PHELPS             MO   EMERGENCY MNGR

            DIME TO ALMOST QUARTER SIZE HAIL BETWEEN 63
            AND O HIGHWAY AT THE PHELPS/DENT COUNTY
            LINE.

&&

TEO
Local storm report, May 27, 1:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             4 N KENOMA              37.49N 94.19W
05/27/2017  E1.00 INCH       BARTON             MO   FIRE DEPT/RESCUE

            BARTON COUNTY QUATER SIZE HAIL REPORTED AT A
            HWY AND 160 HWY.

&&

TEO
Local storm report, May 27, 1:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
121 PM CDT SAT MAY 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0117 PM     HAIL             1 NE LONE OAK           37.45N 94.73W
05/27/2017  M0.50 INCH       CRAWFORD           KS   FIRE DEPT/RESCUE

            GETTING SOME DIME SIZED HAIL AT THE
            PITTSBURG AIRPORT NOW.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 11:29 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald61 min
May 27, 12:26 AM CDTSevere Thunderstorm WarningSGFBarry, Stone64 min
May 27, 1:02 AM CDTSevere Thunderstorm WarningSGFTaney58 min
May 27, 1:50 AM CDTSpecial Weather StatementSGFLawrence25 min
May 27, 1:59 AM CDTSevere Thunderstorm WarningSGFOzark, Taney46 min
May 27, 2:41 AM CDTSevere Thunderstorm WarningSGFHowell, Ozark64 min
May 27, 3:44 AM CDTSevere Thunderstorm WarningSGFHowell, Oregon61 min
May 27, 9:43 AM CDTSpecial Weather StatementSGFSt. Clair47 min
May 27, 11:02 AM CDTSpecial Weather StatementSGFCamden, Miller43 min
May 27, 11:18 AM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski42 min
May 27, 11:21 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more16 hr
May 27, 11:48 AM CDTSevere Thunderstorm WarningSGFMaries27 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski44 min
May 27, 12:41 PM CDTSevere Thunderstorm WarningSGFDent, Phelps49 min
May 27, 12:47 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon43 min
May 27, 1:22 PM CDTFlash Flood WarningSGFBarton4 hr
May 27, 1:25 PM CDTTornado WarningSGFDent35 min
May 27, 1:27 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Polk, Vernon48 min
May 27, 1:28 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair62 min
May 27, 1:47 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper28 min
May 27, 2:04 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan41 min
May 27, 2:06 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Dallas, Polk39 min
May 27, 2:09 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Lawrence51 min
May 27, 2:23 PM CDTTornado WarningSGFCamden, Miller, Morgan37 min
May 27, 2:33 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Polk, Webster42 min
May 27, 2:41 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Morgan, Pulaski49 min
May 27, 2:45 PM CDTTornado WarningSGFDallas, Laclede30 min
May 27, 2:56 PM CDTTornado WarningSGFMaries, Miller34 min
May 27, 3:00 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Greene, Laclede, Phelps, Pulaski and 3 more60 min
May 27, 3:04 PM CDTTornado Warning Tornado observedSGFLaclede26 min
May 27, 3:16 PM CDTTornado WarningSGFLaclede, Pulaski, Texas29 min
May 27, 3:31 PM CDTSevere Thunderstorm WarningSGFMaries44 min
May 27, 3:34 PM CDTTornado WarningSGFPhelps, Pulaski, Texas26 min
May 27, 3:45 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski, Shannon, Texas and 1 more60 min
May 27, 3:49 PM CDTTornado WarningSGFDent, Phelps, Texas41 min
May 27, 4:28 PM CDTSevere Thunderstorm WarningSGFShannon32 min
May 27, 5:09 PM CDTSevere Thunderstorm WarningSGFJasper51 min
May 27, 5:29 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence46 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningSGFNewton51 min
May 27, 5:45 PM CDTSevere Thunderstorm WarningSGFCamden, Maries, Miller, Pulaski34 min
May 27, 5:55 PM CDTSevere Thunderstorm WarningSGFGreene50 min
May 27, 6:01 PM CDTSevere Thunderstorm WarningSGFJasper, Newton44 min
May 27, 6:14 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Lawrence, Stone61 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski45 min
May 27, 6:17 PM CDTSevere Thunderstorm WarningSGFDallas, Hickory, Polk43 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFWebster, Wright52 min
May 27, 6:23 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas52 min
May 27, 6:29 PM CDTFlash Flood WarningSGFBarry, Christian, Greene, Jasper, Lawrence, Newton4 hr
May 27, 6:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
May 27, 6:40 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Douglas, Greene, Lawrence, Stone and 2 more50 min
May 27, 6:44 PM CDTSevere Thunderstorm WarningSGFNewton46 min
May 27, 6:45 PM CDTSevere Thunderstorm WarningSGFDade, Greene, Polk45 min
May 27, 6:56 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede27 min
May 27, 6:57 PM CDTSevere Thunderstorm WarningSGFLaclede, Phelps, Pulaski, Texas36 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFDent, Shannon32 min
May 27, 6:58 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min
May 27, 12:07 PM CDTSevere Thunderstorm WarningSGFCrawford53 min
May 27, 12:56 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford49 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.